Open Access
Translator Disclaimer
October, 2018 Accurate trajectory-harps for Kähler magnetic fields
Toshiaki ADACHI
J. Math. Soc. Japan 70(4): 1337-1346 (October, 2018). DOI: 10.2969/jmsj/76397639


In preceding papers we gave estimates on string-lengths, string-cosines and zenith angles of trajectory-harps under the condition that sectional curvatures of the underlying manifold are bounded from above. In this paper we study the cases that equalities hold in these estimates. Refining the previous proofs we give conditions that trajectory-harps are congruent to trajectory-harps on a complex space form.

Funding Statement

The author is partially supported by Grant-in-Aid for Scientific Research (C) (No. 16K05126), Japan Society for the Promotion of Science.


Download Citation

Toshiaki ADACHI. "Accurate trajectory-harps for Kähler magnetic fields." J. Math. Soc. Japan 70 (4) 1337 - 1346, October, 2018.


Received: 21 October 2016; Revised: 6 March 2017; Published: October, 2018
First available in Project Euclid: 13 July 2018

zbMATH: 1405.53057
MathSciNet: MR3868209
Digital Object Identifier: 10.2969/jmsj/76397639

Primary: 53C22
Secondary: 53B35

Keywords: Kähler magnetic fields , string-cosines , string-lengths , trajectory-harps , tuning-lengths , zenith angles

Rights: Copyright © 2018 Mathematical Society of Japan


Vol.70 • No. 4 • October, 2018
Back to Top